×

zbMATH — the first resource for mathematics

Found 58 Documents (Results 1–58)

100
MathJax
Sollich, P. (ed.) et al., Disordered and complex systems. Proceedings of the international conference, London, UK, July 10–14, 2000. Melville, NY: American Institute of Physics (ISBN 1-56396-983-1/hbk). AIP Conf. Proc. 553, 223-228 (2001).
PDF BibTeX Cite
Dubuc, Serge (ed.) et al., Spline functions and the theory of wavelets. Providence, RI: AMS, American Mathematical Society. CRM Proc. Lect. Notes. 18, 303-314 (1999).
MSC:  34L40 81Q05 44A60
PDF BibTeX Cite
Quine, J. R. (ed.) et al., Extremal Riemann surfaces. From the proceedings of the AMS special session with related papers, January 4–5, 1995, San Francisco, CA, USA. Providence, RI: American Mathematical Society. Contemp. Math. 201, 43-62 (1997).
MSC:  14L30 14H45
PDF BibTeX Cite
Tanner, Elizabeth A. (ed.) et al., Noncompact Lie groups and some of their applications: Proceedings of the NATO advanced research workshop on noncompact Lie groups and their physical applications, held in San Antonio, Texas, January 4-8, 1993. Dordrecht: Kluwer Academic Publishers. NATO ASI Ser., Ser. C, Math. Phys. Sci. 429, 301-313 (1994).
PDF BibTeX Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification